# SDR FDEA202504140626

- Difficulty date: April 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278433202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN GOUGE AT FR60 PLUS 9" Y953 ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK AT   FR58~FR61, Y953, I.A.W A300-600F SRM 53-10-16-201 PARA.4 FIG 201,PAGE 203~208 . THIS REPAIR   CLASSIFIED AS MAJOR CAT.A PER GMM 6-2-100
